# SDR UIEA2018102802397

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,930 hours, 22,691 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31904
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE NO LIGHTOFF, ABORTED START. PLACED IGNITION TO BOTH ENGINE STARTED NORMALLY ON SECOND ATTEMPT. REMOVED AND REPLACED RT ENGINE IGNITER NR 2 IAW AMM 74-21-02. OPS CHECK GOOD.
